# SDR MALA010112

- Difficulty date: December 29, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE RT FUSELAGE HAS 2 DENTS AT FS 360 AND SL 1636.  REFER TO CELSIUS W/O 19193, TASK 2518 AND SAAB STATEMENT 340SDS000714.  MAINTENANCE CHECKED LIMITS, DENTS ARE OUT OF LIMITS, IAW SRM 51-10-10, LESS THAN 4L BETWEEN DENTS.  NDTPERFFVNDT006.  NO CRACKS NOTED.  PERFORMED FOKKER BOND TEST: NDTPERFFVNDT004UT MECHANICAL INPEDENCE, NO DISBOND  NOTED.  DENTS ACCEPTED AS IS IAW SAAB STATEMENT 340SDS000714.
